# SDR UPS00833151

- Difficulty date: June 30, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Engine: Ge CFM562
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FLAMED OUT AT FL310 M80 CRUISE FLT WHEN ENGINEER OPENED NR 1 CROSSFEED THEN TURNED OFF NR 2 MAIN BOOST PUMP TO TRANSFER FUEL FROM NR 1 TO NR 2 MAIN CROSSFEEDS WERE OPENED AND START SWITCH TO ALL ENGINES BOTH, RESTARTED  ENGINES     ***SUPPLEMENTAL MRR***  SEE LOG PAGE 526934 FOR MAINT ACCOMPLISHED. C/W MN 71-00-00 ENGINE FLAMED OUT CK AT HIGH POWER WAS UP AND P167 SYS C KS NORMAL. NO FLAME OUT. COPIED WHAT FE STATES AND SYS CHECKS GOOD
